Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes weight gain after inserting multiload?

hi i have inserted multiload last year in April. This is for the second time i have used it. but now i feel my weight is increasing since i have inserted multiload. so can u please tell me that it has something to do with weight or i have just a myth about it.

thank you

Thu, 4 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hello,

Most of the women on multiload do not experience weight gain, but some have complains about gaining weight. Hormonal IUDs list weight gain as side effects. You should regularly check to make sure the device is still in place else get it examined by your gynae. Since you are gaining weight, you can control weight by taking healthy diet, do regular exercise and walking. You can also get it removed and opt for some other contraceptive method.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes weight gain after inserting multiload?

Hello, Most of the women on multiload do not experience weight gain, but some have complains about gaining weight. Hormonal IUDs list weight gain as side effects. You should regularly check to make sure the device is still in place else get it examined by your gynae. Since you are gaining weight, you can control weight by taking healthy diet, do regular exercise and walking. You can also get it removed and opt for some other contraceptive method. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician